Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-3pp.209-216

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 3 / 2015 | Next article >>
V.V. Kozlov, "Rational integrals of quasi-homogeneous dynamical systems," J. Appl. Math. Mech. 79 (3), 209-216 (2015)
Year 2015 Volume 79 Issue 3 Pages 209-216
DOI 10.1016/j.jappmathmech.2015.09.001
Title Rational integrals of quasi-homogeneous dynamical systems
Author(s) V.V. Kozlov (Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia, vvkozlov@mi.ras.ru, kozlov@pran.ru)
Abstract Dynamical systems, described by quasi-homogeneous systems of differential equations with polynomial right-hand sides, are considered. The Euler-Poisson equations from solid-state dynamics, as well as the Euler-Poincaré equations in Lie algebras, which describe the dynamics of systems in Lie groups with a left-invariant kinetic energy, can be pointed out as examples. The conditions for the existence of rational first integrals of quasi-homogeneous systems are found. They include the conditions for the existence of invariant algebraic manifolds. Examples of systems with rational integrals which do not admit of first integrals that are polynomial with respect to the momenta are presented. Results of a general nature are also demonstrated in the example of a Hess-Appel'rot invariant manifold from the dynamics of an asymmetric heavy top.
Received 27 December 2014
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892815001033
<< Previous article | Volume 79, Issue 3 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100